# SDR AWXA200500331

- Difficulty date: January 24, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON FLOORBEAM T-CAP AT BS 986, LBL 44, WL 208.  MAINTENANCE CUT OUT DAMAGE IN FLOORBEAM T-CAP AT BS 986, FROM BL 0 TO LBL 50; FABRICATED A NEW REPLACEMENT SECTION OF T-CAP, AND 2 EACH SUPPORT ANGLES & STRAPS; INSTALLED REPAIR PARTS IAW ER 03-5310-05040-SS1.
